Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2015, Issue 705

Issues

Supercuspidal part of the mod l cohomology of GU(1,n - 1)-Shimura varieties

Sug Woo Shin
  • Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, MA 02139, USA; and Korea Institute for Advanced Study, 85 Hoegiro, Dongdaemun-gu, Seoul 130-722, Republic of Korea
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-17 | DOI: https://doi.org/10.1515/crelle-2013-0057

Abstract

Let l be a prime. In this paper we are concerned with GU(1,n - 1)-type Shimura varieties with arbitrary level structure at l and investigate the part of the cohomology on which G(ℚp) acts through mod l supercuspidal representations, where pl is any prime such that G(ℚp) is a general linear group. The main theorem establishes the mod l analogue of the local-global compatibility. Our theorem also encodes a global mod l Jacquet–Langlands correspondence in that the cohomology is described in terms of mod l automorphic forms on some compact inner form of G.

About the article

Received: 2011-11-04

Revised: 2013-01-13

Published Online: 2013-07-17

Published in Print: 2015-08-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2015, Issue 705, Pages 1–21, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0057.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Przemysław Chojecki
Compositio Mathematica, 2015, Volume 151, Number 8, Page 1433
[2]
Naoki Imai and Yoichi Mieda
Tunisian Journal of Mathematics, 2020, Volume 2, Number 2, Page 399
[3]
JACK A. THORNE
Forum of Mathematics, Sigma, 2014, Volume 2
[4]
Ana Caraiani and Peter Scholze
Annals of Mathematics, 2017, Volume 186, Number 3, Page 649
[5]

Comments (0)

Please log in or register to comment.
Log in